Edge isoperimetric theorems for integer point arrays

Ahlswede R, Bezrukov SL (1995)
Applied Mathematics Letters 8(2): 75-80.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We consider subsets of the n-dimensional grid with the Manhattan metrics, tile., the Cartesian product of chains of lengths k(1),..., k(n)) and study those of them which have maximal number of induced edges of the grid, and those which are separable from their complement by the least number of edges. The first problem was considered for k(1) = ... = k(n) by Bollobas and Leader [1]. Here we extend their result to arbitrary k(1),..., k(n), and give also a simpler proof based on a new approach. For the second problem, [1] offers only an inequality. We show that bur approach to the first problem also gives a solution for the second problem, if all k(i) = infinity. If all k(i)'s are finite, we present an exact solution for n = 2.
Publishing Year
PUB-ID

Cite this

Ahlswede R, Bezrukov SL. Edge isoperimetric theorems for integer point arrays. Applied Mathematics Letters. 1995;8(2):75-80.
Ahlswede, R., & Bezrukov, S. L. (1995). Edge isoperimetric theorems for integer point arrays. Applied Mathematics Letters, 8(2), 75-80.
Ahlswede, R., and Bezrukov, S. L. (1995). Edge isoperimetric theorems for integer point arrays. Applied Mathematics Letters 8, 75-80.
Ahlswede, R., & Bezrukov, S.L., 1995. Edge isoperimetric theorems for integer point arrays. Applied Mathematics Letters, 8(2), p 75-80.
R. Ahlswede and S.L. Bezrukov, “Edge isoperimetric theorems for integer point arrays”, Applied Mathematics Letters, vol. 8, 1995, pp. 75-80.
Ahlswede, R., Bezrukov, S.L.: Edge isoperimetric theorems for integer point arrays. Applied Mathematics Letters. 8, 75-80 (1995).
Ahlswede, Rudolf, and Bezrukov, Sergei L. “Edge isoperimetric theorems for integer point arrays”. Applied Mathematics Letters 8.2 (1995): 75-80.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar